Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Regular periods with nuvaring, brown discharge with cramps on left side of pelvic area, light periods. Pregnant ?

Hi, for the past 3years I have been using the nuvaring as a contraceptive and have had normal 28 day cycles. On 28th November I got a brown discharge twice with cramps on my left side of pelvic area, I thought this was odd as I wasn t due to remove my nuvaring until 2nd December. This then stopped on 29th Nov and started again on 30th. On 1st I started what I think is a very light period which continued to 3rd December. Could I be pregnant. I have tested and got a negative result. I am worried at the moment as I am having cramping and no bleeding
Asked On : Fri, 7 Dec 2012
Answers:  2 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query.
Periods can get a bit irregular and deviate from their normal pattern for no apparent reason at all.
From what you say, I do not think you are pregnant.
Hopefully the cramping should settle down shortly.
If you are very worried, get a blood test done, which is much more accurate. If negative, it will put your mind at rest.
Best wishes.
Answered: Fri, 7 Dec 2012
I find this answer helpful
OBGYN Dr. Sree Gouri SR's  Response
May 2013
Thanks for the query.

Nuvaring can cause side effects like abdominal cramps, menstrual irregularities etc.
As you are using nuvaring regularly the chance of pregnancy is less. You can go for blood test for pregnancy which will rule out the possibility.
The symptoms can subside soon with out need of medication usually.
If persists better to consult gynecologist and take treatment.

Take care.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor